# SDR ARWA0001101

- Difficulty date: November 13, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N505FB
- Make and model: Doug DC-8
- Aircraft serial: 45410
- Aircraft time: 63,385 hours, 39,297 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Ballast
- Part number: BA170
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT FROM PANAMA TO MIAMI ON CRUISE; SMOKE WAS NOTICED IN THE COCKPIT FOR A FEW SECONDS, COMING FROM THE F/O''S LOWER RT QUADRANT.  REMOVED AND REPLACED BALLAST TRANSFORMER IAW 33-10-0.
